# SDR CA110720006

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INABILITY TO MODULATE THRUST DURING APPROACH PHASE OF FLIGHT, PILOT REPORTED UNCOMMANDED ROLLBACK TO IDLE SPEED, FOLLOWED BY AMBER MASTER WARNING LIGHT. THE ACFT LANDED SAFELY AND POST FLIGHT TROUBLESHOOTING FOUND WATER IN THE PNEUMATIC LINE LEADING TO THE P2 T2 SENSOR.  WORK IS ON-GOING TO CONFIRM IF THIS COULD BE THE CAUSE OF THE POWER ROLL BACK MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
